# SDR CALA2012083100554

- Difficulty date: August 30, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N33203
- Make and model: Boeing 737824
- Aircraft serial: 30613
- Aircraft time: 40,119 hours, 14,241 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Warning Light
- Location: Nr 2
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ROLL ABOUT 60-70KTS THE NR 2 ENGINE CONTROL AND 6 PACK ENGINE LIGHT CAME ON.  REJECTED TAKEOFF AND RETURN TO GATE.  PERFORMED BITE IAW FIM 73-06-00 810-801 F00 FOUND FAULT CODE 73 -21672, CHECKED PITOT HEAT OPERATION,  CHECKED NORMAL, CDS FAULT CKS NO FAULT, NO EEC FAULTS, ACFT OK TO CONTINUE.
